Aa
A
A
A
Close
Depression Community
10.6k Members
337492 tn?1212458836

Wellbutrin/Buproprin side effects

Hello!  My doctor put me on Wellbutrin along with my Lithium to help balance me out.  I have been in a very deep depression.  About six years ago, when I was still un-polar, I used Wellbutrin by itself and did quite well.  I quit taking it after a year and a half and switched to prozac, which allowed my mania to surface (GRR).  Anyhow, my question is regarding the generic form of wellbutrin, which I have been on for a week.  I am on 75 mg twice a day.  I notice I am very shakey with slight tremors at times and my heart rate is averaging around 100 BPM.  I see my doc on Tuesday.  I loved wellbutrin before and it is already helping.  Do these side effects go away, especially on a mid dose like mine?  Thanks!!  
0 Responses
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.